Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is severe pain in the chest, back and shoulders a side effect of Ipratropium Bromide and Albuterol Sulfate?

I am taking ipratrpion bromide 0.5 mg and albuteral sulfate 3 mg. thru a nebulizer 4 times daily. By second dose I began experiencing sever pain in my back between mt shoulders. By second day the pain was also across my chest. What are the symptoms of an allergy to thses meds?
Mon, 15 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Allergy to medications does not generally cause shoulder and chest pain. In case of allergy, you would be expected to have a skin rash and itchiness, or cough, shortness of breath, etc.

I would recommend you to talk with your doctor about your new symptoms so you can have a thorough check and rule out other lung or heart conditions as the cause of your chest and shoulder pains.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Antoneta Zotaj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 92 year old mother is recovering from a bout of RSV. She has been given a nebulizer and Ipratropium Bromide 0.5 mg and Albuterol Sulfate 3 mg....